# SDR GUUA07270601

- Difficulty date: July 27, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N280AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120231
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9143 FLL/GGT DURING APPROACH THE LT MAIN LANDING GEAR WOUILD NOT INDICATE DOWN AND LOCKED ELECTRICAL OVERIDE SWITCH GAVE A GREEN INDICATION.  ADJUSTED THE LT MAIN LANDING GEAR ACTUATOR OPERATIONAL CHECK NORMAL. TEST FLIGHT SATISFACTORY.
